Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 8, Pages 1503–1509 (Mi zvmmf4742)  

This article is cited in 5 scientific papers (total in 5 papers)

Solution of the Cameron–Erdős problem for groups of prime order

A. A. Sapozhenko

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119992, Russia

Abstract: A subset $A$ of a group $G$ is sum-free if $a+b$ does not belong to $A$ for any $a,b\in A$. Asymptotics of the number of sum-free sets in groups of prime order are proved.

Key words: sum-free set, independent set.

Full text: PDF file (918 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:8, 1435–1441

Bibliographic databases:

UDC: 519.7
Received: 30.10.2008
Revised: 01.12.2008

Citation: A. A. Sapozhenko, “Solution of the Cameron–Erdős problem for groups of prime order”, Zh. Vychisl. Mat. Mat. Fiz., 49:8 (2009), 1503–1509; Comput. Math. Math. Phys., 49:8 (2009), 1435–1441

Citation in format AMSBIB
\Bibitem{Sap09}
\by A.~A.~Sapozhenko
\paper Solution of the Cameron--Erd\H os problem for groups of prime order
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 8
\pages 1503--1509
\mathnet{http://mi.mathnet.ru/zvmmf4742}
\zmath{https://zbmath.org/?q=an:05649691}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 8
\pages 1435--1441
\crossref{https://doi.org/10.1134/S0965542509080132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269218300013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350604333}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4742
  • http://mi.mathnet.ru/eng/zvmmf/v49/i8/p1503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sargsyan V.G., “Asymptotics for the logarithm of the number of $(k,l)$-sum-free sets in groups of prime order”, Mosc. Univ. Comput. Math. Cybern., 36:2 (2012), 101–108  crossref  mathscinet  zmath  elib
    2. Alon N., Balogh J., Morris R., Samotij W., “A Refinement of the Cameron-Erdos Conjecture”, Proc. London Math. Soc., 108:1 (2014), 44–72  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. G. Sargsyan, “Asymptotics of the logarithm of the number of $(k,l)$-sum-free sets in an Abelian group”, Discrete Math. Appl., 25:2 (2015), 93–99  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. V. G. Sargsyan, “Counting sumsets and differences in abelian group”, J. Appl. Industr. Math., 9:2 (2015), 275–282  mathnet  crossref  crossref  mathscinet  elib
    5. A. A. Sapozhenko, V. G. Sargsyan, “Asymptotics for the logarithm of the number of $(k,l)$-solution-free collections in an interval of naturals”, J. Appl. Industr. Math., 13:2 (2019), 317–326  mathnet  crossref  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:252
    Full text:77
    References:23
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022